Alert archive / Ohio / Frost Advisories in 2008
Frost Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at Oct 4, 2008, 3:59 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 4, 2008, 7:51 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2008, 3:59 PM EDT (19:59 UTC)
- In effect from
- Oct 4, 2008, 7:51 PM EDT
- Expired
- Oct 5, 2008, 9:00 AM EDT
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 041959 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 359 PM EDT SAT OCT 4 2008 OHZ003-006>014-017>023-027>031-033-PAZ002-003-050400- /O.NEW.KCLE.FR.Y.0004.081005T0600Z-081005T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MAHONING- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...YOUNGSTOWN...EDINBORO...MEADVILLE 359 PM EDT SAT OCT 4 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY FROM 2 AM TO 9 AM EDT SUNDAY FOR MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. MOSTLY CLEAR SKIES AND NEARLY CALM WINDS TONIGHT WILL ALLOW FOR TEMPERATURES TO DROP INTO THE 30S. MOST OUTLYING AREAS WILL SEE FROST. PATCHY LIGHT FROST IS EXPECTED IN TOWN. SOME OF THE NORMALLY COLDER AREAS MAY SEE LOW TEMPERATURES AROUND FREEZING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KOSARIK
2 follow-up statements
000 WWUS71 KCLE 042351 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 751 PM EDT SAT OCT 4 2008 OHZ032-036>038-047-050800- /O.EXA.KCLE.FR.Y.0004.081005T0600Z-081005T1300Z/ STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 751 PM EDT SAT OCT 4 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. MOSTLY CLEAR SKIES AND NEARLY CALM WINDS OVERNIGHT WILL ALLOW FOR TEMPERATURES TO DROP INTO THE 30S. MOST OUTLYING AREAS WILL SEE FROST. PATCHY LIGHT FROST IS EXPECTED IN TOWN. SOME OF THE NORMALLY COLDER AREAS MAY SEE LOW TEMPERATURES AROUND FREEZING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OHZ003-006>014-017>023-027>031-033-PAZ002-003-050800- /O.CON.KCLE.FR.Y.0004.081005T0600Z-081005T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MAHONING- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...YOUNGSTOWN...EDINBORO...MEADVILLE 751 PM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. MOSTLY CLEAR SKIES AND NEARLY CALM WINDS OVERNIGHT WILL ALLOW FOR TEMPERATURES TO DROP INTO THE 30S. THE FROST COULD BE FAIRLY WIDESPREAD AWAY FROM LAKE ERIE. HOWEVER...SOME LOCATIONS EAST OF CLEVELAND COULD HAVE SOME CLOUDS AT TIMES OVERNIGHT WHICH COULD CAUSE JUST AREAS OF FROST. SOME OF THE NORMALLY COLDER AREAS MAY SEE LOW TEMPERATURES AROUND FREEZING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KIELTYKA
000 WWUS71 KCLE 050740 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 AM EDT SUN OCT 5 2008 OHZ003-006>014-017>023-027>031-033-PAZ002-003-051300- /O.CON.KCLE.FR.Y.0004.000000T0000Z-081005T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MAHONING- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...YOUNGSTOWN...EDINBORO...MEADVILLE 340 AM EDT SUN OCT 5 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. MOSTLY CLEAR SKIES AND NEARLY CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S BEFORE DAYBREAK. THE FROST COULD BE FAIRLY WIDESPREAD AWAY FROM LAKE ERIE...HOWEVER THE FROST EAST OF CLEVELAND COULD BE LESS WIDESPREAD AS CLOUDS MOVE IN FROM LAKE ERIE. SOME OF THE NORMALLY COLDER AND PROTECTED AREAS MAY SEE LOW TEMPERATURES AROUND FREEZING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OHZ032-036>038-047-051300- /O.CON.KCLE.FR.Y.0004.000000T0000Z-081005T1300Z/ STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 340 AM EDT SUN OCT 5 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. MOSTLY CLEAR SKIES AND NEARLY CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S BEFORE DAYBREAK. AREAS OF FROST ARE EXPECTED TO DEVELOP BEFORE SUNRISE ACROSS CENTRAL OHIO. SOME OF THE NORMALLY COLDER AND PROTECTED AREAS MAY SEE LOW TEMPERATURES AROUND FREEZING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ LEINS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Oct 4, 3:55 PM EDT, 4 minutes earlier.
Area forecast discussion, Oct 4, 3:55 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
355 PM EDT SAT OCT 4 2008
.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE FROM HUDSON BAY TO THE GREAT LAKES
WILL REMAIN OVER THE AREA THROUGH SUNDAY. ALSO...A WEAK FRONTAL
BOUNDARY NEAR THE OHIO RIVER WILL REMAIN STATIONARY THROUGH THE
END OF THE WEEKEND. THIS BOUNDARY WILL BEGIN MOVING NORTH SUNDAY
NIGHT ALLOWING FOR CLOUDS AND THE CHANCE FOR SHOWERS. THE BOUNDARY
WILL GRADUALLY DISSIPATE THROUGH MONDAY AS ANOTHER STRONG HIGH
PRESSURE BUILDS SOUTHWARD FROM CANADA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BLOCKY PATTERN TO CONTINUE ACROSS THE HIGHER LATITUDES AND MUST
CONTINUE TO LOOK NORTH FOR OUR WEATHER. MOST OF THE CLOUDS OUT THERE
NOW ARE DIURNAL BUT A WEAK SHORTWAVE TO PASS BY TO THE NORTH
OVERNIGHT AND ASSOC CLOUDS MAY CLIP THE NORTHEAST COUNTIES. SOME
LAKE ENHANCEMENT OF CLOUDS POSSIBLE BUT DEVELOPING INVERSION AND
INCREASING SHEAR TO THE LOW LEVEL WIND WILL MAKE SHOWERS VERY
UNLIKELY. SURFACE HIGH BUILDS EAST ACROSS THE LOWER GREAT LAKES
OVERNIGHT. AS LOW LEVEL WIND VEERS TOWARD THE NORTHEAST SOME
LAKESHORE CONVERGENCE CLOUDS MAY DEVELOP ALONG THE SOUTH SHORE NEAR
CLE AROUND DAYBREAK BUT NO BIG DEAL.
DESPITE THE WEAK WARM ADVECTION THAT DEVELOPS... BOUNDARY FLOW WILL
DECOUPLE OVERNIGHT AND WITH DEWPOINTS IN THE 30S MIN TEMPS WILL DROP
INTO THE 30S JUST ABOUT ANYWHERE. NORMAL COLD SPOTS WILL ALMOST
CERTAINLY SEE FROST AND RURAL AND OPEN AREAS WILL SEE AT LEAST
PATCHY FROST. CANNOT RULE OUT A TOUCH OF LIGHT FROST EVEN IN TOWN
AND NEAR THE LAKESHORE SINCE THE WIND WILL BE SO LIGHT.
DEWPOINTS A LITTLE HIGHER OVER FAR SOUTHEAST COUNTIES KNOX-STARK
COUNTIES. FROST MAY NOT BE AS COMMON BUT AT LEAST A LITTLE PATCHY
FROST LIKELY WITH FOG IN VALLEYS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
REINFORCING PUSH OF COLD AIR...ESSENTIALLY A SECONDARY COLD FRONT...
WILL CROSS ONTARIO AND QUEBEC LATER SUNDAY INTO MONDAY. COMBINE THIS
WITH FRONTOGENESIS OVER THE UPPER MIDWEST AND WESTERN GREAT LAKES
AND WILL SEE A NICE OVERRUNNING AREA DEVELOP. HIGH CLOUDS SHOULD
INCREASE STEADILY SUNDAY. SHOWERS WILL BE LIMITED THOUGH. BEST UVV
WILL DEVELOP IN THE MID LEVELS AND EVEN WITH A DRY AIRMASS SOME OF
THE RAIN DROPS WILL REACH THE GROUND. ALL MODELS SEEM TO HINT AT A
ZONE FROM SOUTHEAST LOWER MI TO NW PA SUNDAY NIGHT INTO MON WHERE
SHOWERS ARE MOST LIKELY WITH A SHARP CUTOFF TO THE SOUTH. WILL KEEP
MOST POPS IN THE SLIGHT CHANCE/CHANCE CATEGORY ACROSS THE NORTHERN
COUNTIES AND KEEP THE FAR SOUTHERN COUNTIES DRY SUNDAY NIGHT INTO
MONDAY. HIGH PRESSURE SHOULD BUILD BACK IN TUESDAY. LIGHT ENE FLOW
WILL KEEP TEMPS IN CHECK ALTHOUGH WARM ADVECTION WILL CONTINUE.
WEDNESDAY SHOULD BE THE WARMEST DAY AHEAD OF THE NEXT FRONT AS WIND
COME AROUND FROM THE SSE WITH HIGHS IN THE 70S.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS MORE IN AGREEMENT IN DEVELOPING AN UPPER LOW OVER THE NATIONS
MIDSECTION EARLY NEXT WEEK AND BOWLING IT EASTWARD. INTERESTINGLY...
THE MODELS ARE FASTER EJECTING THE SYSTEM EASTWARD. I DOUBT THIS
WILL HAPPEN AS UPPER LOWS...ESPECIALLY CUT OFFS...RARELY MOVE THAT
QUICKLY. MAIN SYSTEM SHOULD PASS SOUTH OF THE AREA LATER THURSDAY
WHILE A COLD FRONT PUSHES SOUTHEAST ACROSS THE GREAT LAKES. FRONT
MAY JUST BRUSH THE AREA AS THE MAIN PUSH LOOKS TO BE EAST. WILL
NOT FORECAST TOO HIGH OF A POP AT THIS TIME GIVEN THE UNCERTAINTY
OF THE TRACK OF THE UPPER LOW AND THE EXTENT OF THE SHOWER THAT WILL
DEVELOP AROUND THE LOW. ALSO SOME UNCERTAINTY ABOUT THE NORTHERN
FRONT WHICH COULD ACT AS THE NORTHERN EDGE FOR THE MOISTURE/UVV.
WILL KEEP A LOW POOP CHANCE OF SHOWERS ACROSS THE EASTERN COUNTIES
FRIDAY AND THEN DRY IT OUT FOR THE WEEKEND WITH TEMPS GENERALLY
ABOVE NORMAL AS HEIGHTS/THICKNESSES RISE AS THE MAIN JET REMAINS
WELL TO THE NORTH.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
SCATTERED TO BROKEN VFR CUMULUS FOR THE AFTERNOON DISSIPATING BY
EVENING. LIGHT NORTHERLY WINDS EXPECTED AS SURFACE HIGH PRESSURE
BUILDS INTO THE REGION.
OUTLOOK...VFR CONDITIONS LOOK TO BE THE RULE AT ALL SITES THIS
WEEKEND AND THROUGH EARLY NEXT WEEK. SOME MVFR CONDITIONS MAY
OCCUR PRIMARILY IN THE NORTH FROM SUNDAY NIGHT INTO MONDAY AS A
WARM FRONT LIFTS THROUGH THE AREA.
&&
.MARINE...
QUIET CONDITIONS ON THE LAKE THROUGH SUNDAY WITH HIGH PRESSURE
OVERHEAD. SOME INCREASE IN ENE WINDS FROM SUNDAY NIGHT THROUGH
MONDAY NIGHT AS A BACKDOOR TYPE COLD FRONT MOVES ACROSS THE LAKE
WITH THE HIGH REMAINING IN PLACE ACROSS SOUTHERN ONTARIO/QUEBEC.
CONCERN WITH SMALL CRAFT POTENTIAL MONDAY INTO TUESDAY. HIGH MOVES
SOUTHEAST WEDNESDAY ALLOWING WINDS TO COME AROUND TO THE SOUTHEAST.
LEFT THE WINDS WITH A SOUTHERLY COMPONENT THROUGH THURSDAY. A
WEAKENING FRONT APPROACHES FROM THE NORTHWEST WHILE A CUTOFF SYSTEM
DRIFTS EASTWARD ACROSS THE TN VALLEY WEDNESDAY INTO THURSDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 2 AM TO 9 AM EDT SUNDAY FOR OHZ003-006>014-
017>023-027>031-033.
PA...FROST ADVISORY FROM 2 AM TO 9 AM EDT SUNDAY FOR PAZ002-003.
MARINE...NONE.
&&
SYNOPSIS...ABE
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KOSARIK/OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, Oct 4, 3:42 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EDT SAT OCT 4 2008 OHZ003-006>014-017>023-027>031-033-PAZ002-003-051945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MAHONING-SOUTHERN ERIE- CRAWFORD PA- 342 PM EDT SAT OCT 4 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-OHZ032-036>038-047-089-PAZ001-051945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-STARK-MARION- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- 342 PM EDT SAT OCT 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...LOCATIONS ACROSS CENTRAL OHIO HAVE THE POTENTIAL TO EXPERIENCE SOME PATCHY FROST TONIGHT. ALONG THE LAKESHORE...LOCATIONS ONLY SEVERAL MILES INLAND AWAY FROM THE LAKE WILL ALSO HAVE THE POTENTIAL FOR SOME PATCHY FROST TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ANY PATCHY FROST ACROSS THE AREA WILL QUICKLY DIMINISH DURING THE MORNING HOURS SUNDAY AS TEMPERATURES RISE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Ohio, 2008Frost Advisories in Pennsylvania, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.